# SDR ASAA2021061535131

- Difficulty date: June 15, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 48,624 hours, 14,488 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 1211313010
- Part serial: VJ651
- Condition: Faulted
- Location: Nr 2 Vsv
- Part time: 16,713 hours, 4,696 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND LONG TIME MESSAGE ON #2 ENG # 75-10392 VSV POSTION SIGNAL IS OUT OF RANGE, DEFERRED PER T/C 78273000. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 75-31 TASK 803 PER STEP F (4) CONNECTOR DP0902 TO DP0902 PIN 2 TO PIN 3 RESISTANCE IS OUT OF RANGE OPEN LINE. REMOVED AND REPLACED #2 ENG RH VSV ACTUATOR PER B737-800 AMM 75-31-01/401.
